RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2011, Issue 5(86), Pages 37–52 (Mi vsgu77)  

Mathematics

About the method of traces of resolvents calculated precisely

E. M. Maleko

Dept. of Mathematics, Magnitogorsk State Technical University, Magnitogorsk, 455000, Russian Federation

Abstract: In the article it is ascertained that there are some methods of calculation of eigenvalues of ordinary boundary problems for the equations of mathematical physics. If the positive degree of a resolvent is the kernel operator this can take advantage at calculation of a spectrum of a boundary problem. It is mentioned that similar results are reached by A. A. Dorodnitsyn.

Keywords: spectrum, discrete operator, Hilbert space.

Full text: PDF file (575 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file
UDC: 517.927.25
Received: 14.10.2010
Revised: 14.10.2010

Citation: E. M. Maleko, “About the method of traces of resolvents calculated precisely”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2011, no. 5(86), 37–52

Citation in format AMSBIB
\Bibitem{Mal11}
\by E.~M.~Maleko
\paper About the method of traces of resolvents calculated precisely
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2011
\issue 5(86)
\pages 37--52
\mathnet{http://mi.mathnet.ru/vsgu77}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu77
  • http://mi.mathnet.ru/eng/vsgu/y2011/i5/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:91
    Full text:55
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019